Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2005, Issue 3, Pages 319-326

A porosity result in convex minimization

1Centre for Industrial and Applied Mathematics (CIAM), University of South Australia, Mawson Lakes, 5059, SA, Australia
2Department of Mathematics, Mathematics, Technion – Israel Technology Institute, Haifa 32000, Israel

Received 1 August 2003

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. G. Howlett and A. J. Zaslavski, “A porosity result in convex minimization,” Abstract and Applied Analysis, vol. 2005, no. 3, pp. 319-326, 2005.